MathSciNet Relay Station
MathSciNet bibliographic data
MR783348 (87b:58039) 58F07 (14K99 35Q20 58G35)
Segal, Graeme; Wilson, George Loop groups and equations of KdV type. Inst. Hautes Études Sci. Publ. Math. No. 61 (1985), 5–65.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement